default-icon
Iron deficiency Anaemia
Can we use iron supplements to increase haemoglobin levels? How safe are these supplements? My daughter has continuous periods with spotting due to which her blood levels are changing. To keep up the haemoglobin levels, can we use iron supplements?
47 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Yes taking iron supplements is safe if her hb levels are below 10. Advice her to take the iron tablets in the morning and on empty stomach. And incase she suffers from constipation , then she can take the tablet after meal.
Next Steps
Take iron rich foods too.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +170
Consult with a doctor
Online now
Yes can use iron tablet
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If she is having heavy bleeding then it may be causing anemia. You can give iron supplement for that and its completely safe. There is nothing to worry
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.